# SDR AWXA200700225

- Difficulty date: January 27, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FUSELAGE SKIN CRACKED, BS 967, S17R.  REPAIRED FUSELAGE SKIN, BS 967, S17R IAW B737-300 SRM 53-60-01-2R3.
